# SDR CALA0800512

- Difficulty date: May 31, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N17644
- Make and model: Boeing 737524
- Aircraft serial: 28905
- Aircraft time: 28,521 hours, 15,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 69487472
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL WEB ATTACH ANGLE IS CRACKED AT STATION 360 S4L.  REPAIRED INTERCOSTAL WEB ATTACHMENT AT STATION 360 S4L PER EC/RA 5310-04778 AND PACE EA 644-53-003 CAL.
